# SDR HEEA072565

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 15,964 hours
- Engine: Allsn 250C28B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252467711
- Part serial: 22709
- Condition: Dirty
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT RECOVER RPM AFTER COLLECTIVE POWER CHANGES. FOUND INTERIOR OF UNIT TO BE DIRTY WHICH COULD HAVE CAUSED GOVERNOR TO HANG AND HAVE HYSTERSIS PROBLEMS.
